O tipah Evklidovyh norm

Pollák, György: O tipah Evklidovyh norm. Acta scientiarum mathematicarum, (20). pp. 252-268. (1959)

[img] Cikk, tanulmány, mű
math_020_252-268.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1959
Volume: 20
Page Range: pp. 252-268
ISSN: 0001-6969
Language: orosz
Uncontrolled Keywords: Euklides, Természettudomány, Matematika, Művelődés
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13891

Actions (login required)

View Item View Item